i had taken the abortion pill searle 1461, the doctor said i must not take it with water but i must put it on vigana wich i did and had sereusly bad cramps after that and i thought it was working, but the next day only brownish water was coming out. Is that a bad sign ?
Welcome to ehealthforum.
Cramps and brownish discharge could be indicative of onset of abortion. Wait and see if you start with period like bleeding. If there is foul smell or itching or severe cramps associated, or if you do not start with bleeding, then you should consider getting a thorough check done by your gynecologist to see what is going on. You might also require an ultrasound scan to see if uterus is empty after the âabortion pillâ use.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Birth Control , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.